# SDR 20000516AP006

- Difficulty date: April 7, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED AFT DOOR EMERGENCY EXIT LIGHTS WOULD NOT TEST OR LIGHT.  MAINTENANCE REPLACED BATTERY PACK AND POWER SUPPLY.  REF F3LA00032.  (M)
